# SDR DALA2021022301062

- Difficulty date: February 22, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 24,217 hours, 9,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1737693) DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOPERATIVE.  REPLACED LIGHT MOUNT HOUSING REF B737 AMM 33-52.  OPS CKS GOOD.
